Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hall-Higman type theorems. III


Author: T. R. Berger
Journal: Trans. Amer. Math. Soc. 228 (1977), 47-83
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9947-1977-0437627-9
MathSciNet review: 0437627
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper continues the investigations of this series. Suppose that $ G = ANS$ where S and NS are normal subgroups of G. Suppose that $ (\vert A\vert,\vert NS\vert) = 1$, S is extraspecial, and $ S/Z(S)$ is a faithful minimal module for the subgroup AN of G. Assume that k is a field of characteristic prime to $ \vert G\vert$ and V is a faithful irreducible $ {\mathbf{k}}[G]$-module. The structure of G is discussed in the minimal situation where N is cyclic, A is nilpotent, and $ V{\vert _A}$ does not have a regular A-direct summand.


References [Enhancements On Off] (What's this?)

  • [1] T. R. Berger, Class two p-groups as fixed point free automorphism groups, Illinois J. Math. 14 (1970), 121-149. MR 41 #336. MR 0255676 (41:336)
  • [2] -, Hall-Higman type theorems. I, Canad. J. Math. 26 (1974), 513-531. MR 0399228 (53:3079)
  • [3] -, Hall-Higman type theorems. II, Trans. Amer. Math. Soc. 205 (1975), 47-69. MR 0399229 (53:3080)
  • [4] -, Hall-Higman type theorems. V, Pacific J. Math. (to appear). MR 482784 (81g:20008a)
  • [5] -, Hall-Higman type theorems. VI (to appear).
  • [6] C. W. Curtis and Irving Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 26 #2519. MR 0144979 (26:2519)
  • [7] P. X. Gallagher, Group characters and normal Hall subgroups, Nagoya Math. J. 21 (1962), 223-230. MR 26 #240. MR 0142671 (26:240)
  • [8] Daniel Gorenstein, Finite groups, Harper and Row, New York, 1968. MR 38 #229. MR 0231903 (38:229)
  • [9] B. Huppert, Endliche Gruppen. I, Springer-Verlag, Berlin and New York, 1967. MR 37 #302. MR 0224703 (37:302)
  • [10] I. M. Isaacs, Characters of solvable and symplectic groups, Amer. J. Math. 95 (1973), 594-635. MR 0332945 (48:11270)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0437627-9
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society